# SDR AALA202406183203

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 43,032 hours, 18,057 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APPROXIMATELY 10 MINUTES AFTER LEVEL-OFF AT FL350, THE LEFT FORWARD MAIN TANK FUEL LOW PRESSURE LIGHT ILLUMINATED, WITH NO ACCOMPANYING MASTER CAUTION LIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
